# SDR EIA2005111

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,389 hours, 22,361 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX BS 1480 KEEL BEAM BOX BULKHEAD, FWD FACE BETWEEN RBL2 AND LBL2, FOUND CORROSION.  REPAIRED PER HAECO REPAIR SCHEME R-53-49-35300.
